Follow
Share
This question has been closed for answers. Ask a New Question.
Find Care & Housing
Does this person have any dementia symptoms. If yes, check out Lewy Body Dementia.
Helpful Answer (0)
Report

If the terrors started after using a new med, then I would call the doctor who prescribes it. Mom had night terrors once or twice a week. Doctor said there was a medication he would give if they were more often.
Helpful Answer (0)
Report

Specifically, which medicine is he taking for A-Fib? How long after he started a new med did the night terrors occur?
Helpful Answer (0)
Report

@jjarz, not really. Some forgetfulness of people he hasn’t seen in a while, but he knows all his personal information, his family etc, and can care for himself.
Helpful Answer (0)
Report

@joann29
I told the doctor today, she canceled one med until she has consult with his cardiologist. They are going to call us back tomorrow. Thank you!
Helpful Answer (1)
Report

@GardenArtist, Cardizem and Eloquiz. He has been on them since diagnosed with AFib about a month ago. After talking to the Doctor today, because of night terrors and a vasovagal event this AM, the Cardizem 30 mg Bid, was cancelled till after consult with his Cardiologist, tomorrow.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.

Ask a Question

Subscribe to
Our Newsletter